As the condom has been properly used, there hardly remains any chance of getting pregnant. To get sure, you may undertake the urine test for pregnancy at home through preganews. This delay might be due to hormonal imbalance or mental stress or climatic change. There hardly remains any chance for pregnancy.
My period is irregular and comes anywhere from the 8-14th, according to my period tracking app I am 8 days late although I just started and currently have the pms symptoms and i do not know how accurate those apps are. I had sex once on the 27th of August, and once on the 30th. I used the withdrawal method on the 27th but a condom on the 30th. Although reducing quantity, in My current symptoms include muscle aches, slight breast soreness (not as much), no spotting, no cramping,I am scared
Hi, for the past 2 months I have missed my periods and have been bleeding after sex. We have tried using lubrication but nothing has changed.
I am 21. I had sex on 21-23 of July. We used condoms. My periods were due on 3-4 of August. I did not get them either in August or in September. The urine pregnancy test (Preganews)which I did at home (I followed all instructions, and used the first urine) showed negative results in the second week of August and also of September. I have acne on my face, I am getting white vaginal discharge, muscle cramps in lower abdomen and also I am always tired. I have a case of hypo thyroid. For which I am taking medications. Could I be pregnant?
Light periods might be due to low body weight, low blood haemoglobin level, anaemia or hormonal imbalance. Please get it investigated by a gynaecologist.
Answer for I had my periods on 25th july after which i had sex on 31st july and i took emergency contraception… Then on 3rd august i took depo povera… today again i had unprotected sex… what are the chances of being pregnant…. please help
Depo-Provera starts working within 24 hours of the first shot if injected within 5 days of beginning a period. If you take the shot later than 5days from the start of your periods, there are chances of getting pregnant and you should use other methods of contraception. Same is your case and you can conceive.
Norethisterone is often used to delay menses due to personal preferences. This is also used as a contraceptive pill. Usually, menses start a week after one stops the pill. But in several instances, the pill is known to cause hormonal misbalance which might cause further delay in menses upto a month. You need not to worry, as the menses will start automatically after the hormonal balance gets restored.
If you have a delayed menstrual cycle and it is usually regular, it can be a worry. Sexually active women could be pregnant and it is in fact often the first sign that a woman is pregnant. By two weeks late, all home pregnancy tests should be able to detect HCG, the pregnancy hormone, in your urine.
I’m 23,my periods are regular and i usually have heavy blood flow, but this time there’s no blood,it’s been 2 days ,just brown mucus.I’m sexually active, and I had protected sex a week before my periods.what does it mean? Is it normal?Am I pregnant? I also performed sugar pregnancy test,results were negative.What should I do?
Me and my boyfriend were making out and during the time we touched each other and fingered too ..we however did not have sex..and that day after i came back home i got my periods as well..it lasted for about a week..however after 12 days i started experiencing pain in the vaginal region and i have slight back pain as well..am i experiencing any pregnancy symptoms or is it negative?